MathSciNet Relay Station
MathSciNet bibliographic data
MR1387478 (97d:11173) 11R42 (11R11 11R29 11Y40)
Jacobson, Michael J., Jr.; Lukes, Richard F.; Williams, Hugh C. An investigation of bounds for the regulator of quadratic fields. Experiment. Math. 4 (1995), no. 3, 211–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement